# SDR SWAA010648

- Difficulty date: March 2, 2001
- Submitted: October 18, 2002
- Operation: Air carrier
- Aircraft: N620SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28036
- Aircraft time: 17,704 hours, 15,679 cycles
- Engine: Ge CFM56*
- Engine time: 17,704 hours, 15,679 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CFM563
- Part serial: 858292
- Condition: Bird Strike
- Location: #2 Pos.
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

AIR TURNBACK, DECLARED EMERGENCY.  sMOKE REPORTED IN CABIN.  RETURNED TO PHX & EVACUATED A/C THROUGH FWD ENTRY DOOR EVAC SLIDE.  EVIDENCE OF BIRD STRIKE TO nr 2 ENG AT 3 O'CLOCK POSITION.  BIRD REMAINS IN BOOSTER STAGES.  FRESH OIL FOUND IN 5TH STAGE CHECK VALVE.  BORESCOPE REVEALED FRESH OIL STAINING.  Removed and replaced EVAC SLIDE PER MM.  Removed and replaced nr 2 ENGINE PER SWA SAM 385.
